sexologist-icon
Regarding OCP ginette 35
I have been taking ginette 35 for the past 1.5 yrs under prescription for my acne and pcos issues. Lately, I developed pain in my knees for which I was asked to stop the medication. Its been 4 days I have stopped the medication and I have been experiencing severe drowsiness. Should I start the pill again?
200 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now
If it's not suiting u. U can change to krimson 35 or dronis. They r better tolerated
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.